# SDR CALA2024091602430

- Difficulty date: August 26, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPP ER CHORD OF THE CABIN FLOORBEAM STA 1640 LBLS TO RBLS NO 3660.  ACCOMPLISHD REPAIR ON THE UPPER CHORD IAW B757-200 SRM 53-00-51 2R REPAIR 3 SEE NON-ROUTINE 172653-0100-0051 FOR DETAILS
